Quote for October
For this reason I kneel before the Father, from whom His whole family in heaven derives its name. I pray that out of His glorious riches He may strengthen you with power through His Spirit in your inner being, so that Christ may dwell in your hearts through faith. And I pray that you being rooted and established in love, may have power, together with all the saints, to grasp how wide and long and high and deep is the love of Christ, and to know this love that surpasses knowledge--that you may be filled to the measure of all the fullness of God.
Now to Him who is able to do immeasurably more than all we ask or imagine, according to His power that is at work within us, to Him be glory in the church and in Christ Jesus throughout all generations, for ever and ever! Amen!
Monday, February 11, 2013
I've not written in a few months because I just can't get the words to flow. My health has changed so that I am not well for as long as I was before. In the past I was able to see improvement in my strength from Feruary to May 2012, but now my strength seems to vary from day-to-day.
In November I had a rough time for 8 days with much diarrhea and dehydration. I don't know what caused the diarrhea to begin. Now I seem to catch more of the viruses that go around than I like even though I had a flu shot. I have not had the flu, but I get upper respiratory viruses monthly.
Beginning in February 2013 my oncologist and I have started an experiment with respect to my medication. I have gotten a 20 mg LAR of Octreotide every 14 days since January 2012. I also began giving myself a shot of Octreotide 200 mcg per day last spring. Then in the fall I increased the dose at home to 200 mcg twice per day. This helped with the flushing, sweating and diarrhea.
However, I have had more frequent exhaustion. Therefore, the doctor and I have decreased my at home dose to only one 200 mcg per day. This should lead to less fatigue and dyspepsia. (The dyspepsia began about July 2012.) These are two side effects of Octreotide that can be confused with the cancer symptoms.
Having my face flush red is only caused by the cancer. It does not come from Octreotide. So I am tracking my (1) strength (2) dyspepsia (3) flushing (4) feelings of heat and sweating.
After several days, I am having a greater area of my face turn red. The dyspepsia is better, but my strength is good on some days and not others. I will let you know the results of the experiment about March 7.